# SDR C77A20151020001

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 21,414 hours, 12,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,797 hours, 6,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, RT BEAM PN 170-65669-004 HAS CORROSION, BETWEEN FRAME 86 - 89, Y= 273.  R & R AFT CABIN, RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19608412E6 IAW EO E175-53MR-094 REV 4 WO 1969816.
